# SDR SWAA2023041114340

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT 2023-180871<[01] REPLACED ANGLE LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 REV A.;[02] TASK COMPLETED
